# SDR CA081007001

- Difficulty date: October 3, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 312240015
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 115 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING PUSH-BACK FROM THE GATE WITH BOTH ENGINES RUNNING (PROPS FEATHERED), THE NR 2 ENGINE HAD AN UN-COMMANDED SHUTDOWN WITH AN ASSOCIATED NR 2 ENG FADEC FAIL WARNING LIGHT AND POWERPLANT MSG.  INTERROGATION OF THE CDS REVEALED THE FOLLOWING FAULT CODES: 705, 707, 734, MPT, 737, 740, 748 & 749. FIM TASKS ARE CURRENTLY IN WORK, BUT AS FAULT CODES 705 & 707 ARE INDICATING AN INTERNAL FAULT IN THE FADEC.  FADEC REPLACED IAW AMM TASK 73-21-01-400-801, FAULT CODES CLEARED, PLA TRIM AND ENGINE RUNS CARRIED OUT SUCCESSFULLY.
